MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC; INTERNAL HANDLE

ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC; INTERNAL HANDLE
Model Number 1011-0141-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown) during surgery, the associated defibrillator failed to discharge using these internal handles.Complainant indicated that the patient subsequently expired; however they do not believe this was device associated.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Evaluation results: the set of internal paddles were not returned zoll medical corporation for evaluation.Instead, the service technician and hospital territory managers visited the customer's site.The customer indicated that the failure to discharge was due to the operator not being trained to use the device with internal huddles.Only appropriate trained, skilled personnel who are familiar with equipment operation should perform emergency defibrillation.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ASSY, MAIH, 1.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC
Common Device Name
INTERNAL HANDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9268723
Report Number1220908-2019-03310
Device Sequence Number1849676
Product Code LDD
UDI-Device Identifier00847946022716
UDI-Public00847946022716
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1011-0141-01
Device Catalogue Number1011-0141-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;